# SDR 2023F00090

- Difficulty date: March 9, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H341BWM
- Part serial: 9555
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

STBY HORIZON INOP. CANCELLED FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED STBY ATTITUDE INDICATOR IAW AMM 34-247-01 AND AMM 34-24-00. SYSTEM TEST WITHOUT DISCREPANCIES.
